MathSciNet Relay Station
MathSciNet bibliographic data
MR2152239 (2006c:92012) 92D10 (05A18 60C05 60J80 60J85 92D15)
Schweinsberg, Jason; Durrett, Rick Random partitions approximating the coalescence of lineages during a selective sweep. Ann. Appl. Probab. 15 (2005), no. 3, 1591–1651.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement